# SDR 97ZZZX2486

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Boeing 707153B
- Aircraft serial: 17926
- System (JASC): 2620 · Extinguishing System
- Part: Selector Valve
- Part number: 1032894
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

IN FLT FIRE WARNING LIGHT INDICATING A FIRE ON NR 1 ENG.  CREW C/W EMERG PROCEDURES, SECURED ENG AND FIRED EXT.  ACFT LANDED OK.  FOUND FALSE FIRE WARN CAUSED BY OIL SOAKED HARNESS.  DURING REPLACEMENT OF DISCHARGED FIRE BOTTLE, FOUND SHUTOFF VALVE FAILED AND PLUMBING UNDER PRESSURE.  BOTTLE HAD FIRED, BUT VALVE FAILURE CAUSED AGENT TO NOT REACH ENG.  THE EVENT CAUSED USAF TO CK ALL C-137B/C ACFT FOR PROPER OPER OF FIRE SELECTOR VALVE P/N 10-3289-4 (MFG MAROTTA P/N 215343-4).  SB 3326 ISSUED IN 1977 REF:  FIRE EXT VALVES P/N 10-3289-1 AND -3.  SUBMITTER STATED AFTER INSPECTING 77 ACFT, 10 SELECTOR VALVES HAVE BEEN FOUND THAT DID NOT PASS THE FUNCTIONAL TEST.
